| Model Number |
GL-34-MG |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Unintended Radiation Exposure (4565)
| Date of Event |
04/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: gl-34-mg, gl-34-mg polysorb* 4-0 vio 5x45cm cv25dt (lot#:d3a1869y), gl-34-mg, gl-34-mg polysorb* 4-0 vio 5x45cm cv25dt (lot#:d3a1869y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during an open gastrointestinal procedure, when the doctor was using sutures for suturing, three sutures were used and all the needles broke.One of the needles broke in the abdominal cavity, and the surgeon used a c-arm to search for the broken needle, which extended the operation time 2 hours.A competitor device was used to resolve the issue.